# SDR ASAA2022091240004

- Difficulty date: September 12, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,317 hours, 10,878 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Part number: J221P035
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA CONTINUES TO SHOW OIL CONSUMPTION TO GREATER THAN EXPECTED. GROUNDED - YES. REMOVED N2 DRIVE PAD COVER, SEAL HOUSING AND ROTATING RING. INSTALLED NEW ROTATING RING, SEAL HOUSING AND REINSTALLED N2 DRIVE PAD COVER REF B737-800 AMM 72-60-00 AND 72-63-01.
